Re: Metformin and Diarrhea
Two other questions:
Can the diarrhea be intermittent and still cuased by the Metformin? You see, I have days when I am fine and then Wham! Diarrhea.
Also, Can I develop this diarrhea even though I have been taking metfomin for years and didn't have this probelm before?
So you know, I've had a serious diarrhea problem for over 6 weeks now, and its kept me out of work (I'm a shcoolteacher and can't legally leave the kids alone to run to the bathroom) My GI has taken me off of every other medicine, except the Metformin (I think she's worried about my Blood sugar, and I think she think's that since I've been on it for years, it can not be the cause). They've done blood tests, stool tests, etc. I had a sigmoidoscopy 10 days ago, and they still found nothing. Today, I'm scheduled for an endoscopy, and I'm really scared aobut them NOT finding anything, but my diarrhea continuing.